# SDR CALA2013090490949

- Difficulty date: September 2, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 51,641 hours, 6,396 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TEST SHOWED MAINTENANCE MESSAGE 75-40732 TURB VANE COOLING AIR VALVE SOL.  THIS ITEM NEEDS TO BE CLEARED TOGETHER WITH DF856.  REPLACED NACELLE ZONE SHUT-OFF VALVE. NEEDS OPERATIONS CHECK.
